Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Blisters on face with swelling, blue rash on arms with cramps, dizziness and breathing difficulty after taking crystal meth. How can I get rid of this?

My partner and I had crystal meth on saturday night and sunday night we both had a reaction. symptoms - blisters on face, swollen, blue colour rash up arms with cramps , dizzy and hard to breath. His almost back to normal but i still have most of those symptoms. Is there anything i should do to help get rid of this symptoms or just leave it? This wasnt our first time trying but we have never had a reaction before..
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  398
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Crystal meth can make you do a lot of things and make a lot of things out of you. Your feelings of dizziness and breathing difficulty as well as blisters on the face with swelling, blue rash on arms and crams are all a result of the symptoms of the dependence on meth. I would advise you to consult a psychiatrist so that you get help with treatment of withdrawals when you stop using the meth. I believe that you should do so as soon as possible and start getting help from the outside, ie. use NA and other support groups as well as consult a substance abuse counselor.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor